Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 355, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Dec 23, 2015, 2:38 PM EST for Dubois County, Indiana. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2015, 2:38 PM EST (19:38 UTC)
- Expired
- Dec 23, 2015, 3:15 PM EST
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Dubois County, IN
The radar
The Evansville,IN radar (KVWX), 73 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 3:03 PM EST | TSTM WND GST 59 | Jasper, IN | WIND GUST FROM JASPER MIDDLE SCHOOL |
| Dec 23, 3:10 PM EST | TSTM WND DMG | Ferdinand, IN | POWER LINES ON A CAR. |
| Dec 23, 3:10 PM EST | TSTM WND GST 58 | 1 S Ferdinand, IN | |
| Dec 23, 3:22 PM EST | TSTM WND DMG | Bretzville, IN | POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 1:28 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
555
WUUS53 KLMK 231938
SVRLMK
INC037-232015-
/O.NEW.KLMK.SV.W.0355.151223T1938Z-151223T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
238 PM EST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 315 PM EST
* AT 238 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF PETERSBURG TO NEAR FOLSOMVILLE...
MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JASPER...HUNTINGBURG...FERDINAND...HOLLAND...MILLERSPORT...
CELESTINE...IRELAND...SCHNELLVILLE...CUZCO...HAYSVILLE...SAINT
HENRY...DUFF...THALES...HUNTINGBURG AIRPORT...DUBOIS...KYANA...
SAINT ANTHONY...BRETZVILLE...SAINT MARKS AND CRYSTAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST FOR SOUTH CENTRAL
INDIANA.
LAT...LON 3851 8707 3851 8700 3850 8698 3850 8696
3851 8693 3850 8691 3850 8688 3853 8683
3853 8670 3825 8676 3825 8679 3824 8679
3820 8688 3820 8707
TIME...MOT...LOC 1938Z 247DEG 46KT 3853 8715 3813 8726
HAIL...<.75IN
WIND...60MPH
$$
RJS1 follow-up statement
724
WWUS53 KLMK 232003
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
303 PM EST WED DEC 23 2015
INC037-232015-
/O.CON.KLMK.SV.W.0355.000000T0000Z-151223T2015Z/
DUBOIS IN-
303 PM EST WED DEC 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EST
FOR DUBOIS COUNTY...
AT 303 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHOALS TO NEAR DALE...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...PUBLIC WEATHER STATION AT JASPER MIDDLE SCHOOL REPORTED 59
MPH WIND GUST.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JASPER...HUNTINGBURG...FERDINAND...HOLLAND...MILLERSPORT...
CELESTINE...IRELAND...SCHNELLVILLE...CUZCO...HAYSVILLE...SAINT
HENRY...DUFF...THALES...HUNTINGBURG AIRPORT...DUBOIS...KYANA...SAINT
ANTHONY...BRETZVILLE...SAINT MARKS AND CRYSTAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST FOR SOUTH CENTRAL
INDIANA.
LAT...LON 3851 8707 3851 8700 3850 8698 3850 8696
3851 8693 3850 8691 3850 8688 3853 8683
3853 8670 3825 8676 3825 8679 3824 8679
3820 8688 3820 8707
TIME...MOT...LOC 2003Z 247DEG 46KT 3864 8682 3824 8693
HAIL...<.75IN
WIND...60MPH
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 12:17 PM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Dec 23, 12:17 PM EST, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1217 PM EST WED DEC 23 2015 ...Updated Aviation Discussion... ...Mesoscale Forecast Update... Issued at 930 am EST Wed Dec 23 2015 Continue to be focused on the potential for severe weather later this afternoon into this evening. The main focus this morning will be on the evolution of a QLCS currently across AR. The HRRR, which has been very good as of late (and good with the current handling of convection) takes this complex NNE into extreme northern KY and southern IN by this afternoon. However, current trends suggest this activity has developed a cold pool which has it on more of an ENE trajectory. Where exactly this system tracks will likely mark the northern edge of the better surface-based instability, thus we will have to watch that over the coming hours. South of this activity, hi-res ensemble guidance (SSEO, NCAR) are in very good agreement that tornadic supercells will develop within the exit region of a 110-knot jet streak across AR/TN and race northeast into south-central KY by the late afternoon/early evening hours. The storm mode may become a bit more messy as it heads into the LMK CWA due to storm interactions, and the effect of the aforementioned MCS, but do think there is a risk of semi-discrete supercells getting into southern portions of the LMK CWA. These would be capable of damaging winds and tornadoes, with also some hail. Further north, given more of an expected "messy" QLCS storm mode, damaging winds along with a few isolated tornadoes will be possible. .SHORT TERM (Now through Thursday)... Issued at 255 AM EST Wed Dec 23 2015 A highly anomalous weather pattern for pre Christmas week with... ...RECORD HIGHS LIKELY ON WEDNESDAY AT ALL CLIMATE SITES... ...SEVERE WEATHER EPISODE LIKELY FROM 4 pm est today through 3 am est WEDNESDAY NIGHT... Overnight... Well...llvl jet is beginning to crank up with 30-35 kts off the 88D VWPs. This is advecting glfmex moisture nwd and bringing mvfr broken cigs across the CWA. This will also result in temperature readings rising overnight from the mid to upper 50s to the 58 to 63 range by daybreak (extraordinary). There is also some very light isentropic upglide at I310K which is resulting in very light patchy drizzle and rain. Warm front over Srn TN is producing some scattered shra from HSV to CHA and will continue to advance nwd. This Morning... Warm front will be pushing through the CWA bringing a 3-4 hour opportunity of shra but took out isol tsra with so much mid level dry air to overcome. Then there will be a lull in the action as the atmosphere begins to prime itself. This afternoon and evening... Strong southerly winds will advect warm mT air and despite lots of cloud cover the warm air will win (believe there might even be a couple of breaks around early aftn) which should break record highs at at all 4 sites. Record highs for today are: BWG 72 1895 LEX 68 1970 SDF 67 1933 FFT 68 1933 Gradient winds ahead of the front will be increasing to 15 to 25 with gusts into the mid to even upper 30s. Plan to increase the sfc winds up in the forecast. Coordinated with BNA-PAH on not issuing a wind advisory due to an overly saturated atmosphere in the lower troposphere. Latest round of data continues to support a typical cool season severe weather setup with strong/robust wind fields. A decent comparison might be similar to the smaller version of the Super Tuesday outbreak of 2008. A strengthening 95-100kt H5 jet axis will be pushing into the area with H8 llvl jet of 55 kts will result in very favorable shear profiles for rotating storms. Model proximity soundings do show surface based instability forecast to be present out ahead of the approaching cold front. Environmental data continues to show Low LCL's (<750m) and effective SRH values will be supportive of tornadic threat. A hail threat is definitely viable with 7800-9000k ft AGL and an intensifying and veering wind field brings damaging winds into the picture. But the main concern is the tornado threat. The SPC Sig Tor parameter is 5 all across the area with nasty right turning and twisting hodographs. The main forecast challenge will continue to be whether we can achieve sfc based instability. As the previous day shift forecaster mentioned here are some negative factors that must be addressed. 1. Instability potential may be limited to extensive cloud cover. 2. Moisture quality/quantity for our region may be limited by ongoing convection across the Gulf Coast states. All modes of severe weather (damaging winds/large hail/tornadoes) will be on the table. Bottom line... We expect isolated supercells to develop in ern AR and wrn TN and spread newd into swrn KY around 21z. SPC has increased their enhanced area to IND. Highest tornado threat looks to be west of I65 and south of I64 (optimum area is west of I65 and south of the Wrn KY parkway). Cloud cover could be the limiting factor as far as areal coverage for supercell development, but sounding forecasts and overall synoptic and mesoscale analysis lead us to a high confidence forecast for a couple of supercells during 21-01z time frame from BWG to Leitchfield to Brandenburg to Tell City. 02z-12z Thu Along the actual frontal interface, a strongly forced linear squall line is likely to sweep across the region. Given sheer/instability profiles, mesovorticies within the line are likely yielding a threat of damaging winds and isolated spin up tornadoes. Analogs (courtesy of SLU CIPS) to this potential event are similar to the December 21, 2013 event. Convective activity should continue to the overnight hours early Thursday. Main QLS will be from 02z in the west through 09z in the far east. Expect winds along the line of 40-60 mph with isolated spinups in strongest bowing segments. High confidence forecast for a line of storms developing and pushing eastward in a very moist and sheared air mass. A couple of the models try to split up the line in a couple of different places but there is too much uncertainty due to the exact evolution of the convective development. Thu... The Rain will end Thursday morning as the front pushes through the region. The NAM is hinting at the precip stalling out over ern KY, so will coordinate with JKL on how to handle this. This front will bring little in the way of cooler weather. Highs will range from the lower 60s in the north to the upper 60s in the south. .LONG TERM (Thursday night through Tuesday)... Issued at 304 AM EST Wed Dec 23 2015 ...Active Weather Continues Into Early Next Week, Heavy Rain Main Concern... Christmas Eve Night... We'll actually see a brief break in the action Christmas Eve night as the frontal boundary and deeper moisture feed are shunted off to the SE. Still some question as to how far SE this front will hang up given the strength of the Bermuda High. ECMWF continues to be an outlier during this time, bringing overunning precipitation chances back into our region before dawn on Christmas Day. Will mention some chances mainly across south central KY toward dawn. Temps will be a bit cooler on the north side of this boundary, with upper 40s north to mid and upper 50s south. Christmas Day - Sunday... The overall pattern as we head through the holiday weekend will feature troughing across the western CONUS, and strong Bermuda High holding. We'll be under the SW flow aloft, which will help to continually pump deep moisture along a stalled frontal boundary waffling near our region. This will ultimately result in a very mild and very wet period of weather. Christmas Day continues to trend toward the wetter scenario as models generally agree on the warm front slowly liftning north over our region. Precipitation look to at least make it to the Ohio River by afternoon, then persisting into the overnight. The pattern then amplifies Saturday and Sunday as a SW CONUS cutoff low digs into the Rio Grande River Valley and SE Ridge responds. This will shift the focus of the frontogenetical rainfall more across southern Indiana where the bulk of the rainfall will fall through the weekend. This will also bring the warmer temps on the south side of the boundary with small diurnal ranges. This system will have plenty of moisture to work with as soundings show precipitable water values rising to 1.3-1.6 inches, generally over the 90th percentile for this time of year. Thus, rain could be moderate to heavy at times. Christmas Day highs should range in the upper 50s and low 60s north, to mid 60s south. Expect highs in the upper 60s and low 70s Saturday, with a slightly cooler Sunday as the front dips back down into our region a bit. Will still be mostly in the 60s. Lows during this time will be quite mild in the upper 50s and low 60s. Sunday Night - Tuesday... Confidence lowers during this time as models diverge on how quick the upper low ejects out of Texas into the Great Lakes. The models are playing into their typical biases, with the slower ECMWF holding onto the SW energy, and the GFS blasting it through. Actually like the ECMWF solution and its support from the GEM as the Bermuda Ridge could continue to play a factor in slow overall progress. So, depending on which solution, or some compromise between the two, occurs we'll either see a final strong surge of showers and storms on Monday or Tuesday. Will have to watch and see if another round of strong storms will be possible early next week as some instability could occur in the warm sector ahead of the passing front. Overall, data still suggest that around 3-5 inches of rain could fall between Christmas and Tuesday, with the bulk of it across southern Indiana. Given the amount of rainfall from recent days and the potential for periods of moderate to heavy rainfall, some minor flooding could become a concern. Still not overly confident given the subtle model variability with placement of frontogenetical precipitation. Will continue to monitor latest trends. Will also note that this active period of weather will likely push SDF and LEX higher on the standings of the all time wettest year. SDF ranks 9th as of Dec 21, and LEX ranks 14th. && .AVIATION (18Z TAF Update)... Updated at 1215 PM EST Wed Dec 23 2015 Now have a squall line entering southern Illinois. The edge of this line should stay just north of SDF, but we could see supercells develop along the lingering back edge that will affect at least the KBWG/KSDF terminals later this afternoon. Could see a line of storms develop/merge toward KLEX starting around 00Z. Have put in peak winds of 40s knots for KSDF/KBWG for now along with IFR conditions, but the winds could be stronger. Will amend TAFs as necessary this afternoon. Cold front driving this convection should push through the terminals late tonight, with conditions improving around daybreak Thursday. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Mesoscale......KJD Short Term.....JDG Long Term......BJS Aviation.......RJS
Hazardous weather outlook, Dec 23, 1:31 PM EST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 131 PM EST WED DEC 23 2015 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>072- 241845- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-SPENCER-NELSON-LARUE-BUTLER-EDMONSON- HART-LOGAN-WARREN-SIMPSON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN... MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE... HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH... BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF... FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS... LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY... BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE... CAMPBELLSBURG...SHELBYVILLE...TAYLORSVILLE...BARDSTOWN... HODGENVILLE...MORGANTOWN...BROWNSVILLE...HORSE CAVE...MUNFORDVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE 131 PM EST WED DEC 23 2015 /1231 PM CST WED DEC 23 2015/ ...TORNADO WATCH 560 IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG STORM SYSTEM OVER THE PLAINS STATES WILL PUMP VERY WARM AND MOIST AIR INTO THE REGION TODAY. THE MAIN LINE OF THUNDERSTORMS WILL MOVE THROUGH THE REGION BETWEEN 5PM AND MIDNIGHT EST. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES...WITH THE GREATEST TORNADO THREAT ACROSS SOUTH CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME HEAVY RAINFALL MAY DEVELOP LATE FRIDAY THROUGH THE MONDAY AS A WARM FRONT LIFTS NORTHWARD ACROSS THE FORECAST AREA PRODUCING 2 TO 3 INCHES OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS LATE AFTERNOON AND TONIGHT. KYZ035>037-039>043-046>049-054>057-064>067-073>078-081-082-241845- FRANKLIN-SCOTT-HARRISON-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS- WASHINGTON-MERCER-JESSAMINE-CLARK-MARION-BOYLE-GARRARD-MADISON-GREEN- TAYLOR-CASEY-LINCOLN-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE...WINCHESTER... LEBANON...DANVILLE...LANCASTER...RICHMOND...BEREA...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...RUSSELL SPRINGS...JAMESTOWN... SALEM...BURKESVILLE...ALBANY 131 PM EST WED DEC 23 2015 /1231 PM CST WED DEC 23 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG STORM SYSTEM OVER THE PLAINS STATES WILL PUMP VERY WARM AND MOIST AIR INTO THE REGION TODAY. THE MAIN LINE OF THUNDERSTORMS WILL MOVE THROUGH THE REGION BETWEEN 7PM AND MIDNIGHT EST. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES...WITH THE GREATEST TORNADO THREAT ACROSS SOUTH CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME HEAVY RAINFALL MAY DEVELOP LATE FRIDAY THROUGH THE MONDAY AS A WARM FRONT LIFTS NORTHWARD ACROSS THE FORECAST AREA PRODUCING 2 TO 3 INCHES OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS LATE AFTERNOON AND TONIGHT. KD
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 3:08 PM EST | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 37 min |
| Dec 23, 3:30 PM EST | Tornado Warning | LMK | Orange, Washington | 15 min |
| Dec 23, 3:43 PM EST | Tornado Warning | LMK | Scott, Washington | 32 min |
| Dec 23, 4:03 PM EST | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Jefferson, Scott | 27 min |
| Dec 23, 4:14 PM EST | Tornado Warning | LMK | Jefferson, Scott | 31 min |
| Dec 23, 4:30 PM EST | Special Weather Statement | LMK | Clark, Floyd | 30 min |
| Dec 23, 4:41 PM EST | Severe Thunderstorm Warning | LMK | Jefferson | 19 min |
| Dec 23, 4:49 PM EST | Tornado Warning | LMK | Perry | 26 min |
| Dec 23, 5:16 PM EST | Special Weather Statement | LMK | Crawford | 14 min |
| Dec 23, 5:31 PM EST | Special Weather Statement | LMK | Dubois | 29 min |
| Dec 23, 5:42 PM EST | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Washington | 33 min |
| Dec 23, 5:50 PM EST | Severe Thunderstorm Warning | LMK | Perry | 25 min |
| Dec 23, 5:52 PM EST | Special Weather Statement | LMK | Crawford | 23 min |
| Dec 23, 6:09 PM EST | Severe Thunderstorm Warning | LMK | Perry | 11 min |
| Dec 23, 6:17 PM EST | Special Weather Statement | LMK | Scott, Washington | 28 min |
| Dec 23, 6:18 PM EST | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 27 min |
| Dec 23, 6:41 PM EST | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 34 min |
| Dec 23, 6:57 PM EST | Severe Thunderstorm Warning | LMK | Harrison | 18 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.